Translator Disclaimer
August, 2020 On the Bogomolov-Miyaoka-Yau Inequality for Stacky Surfaces
Jiun-Cheng Chen, Hsian-Hua Tseng
Taiwanese J. Math. 24(4): 841-853 (August, 2020). DOI: 10.11650/tjm/190802

Abstract

We discuss a generalization of the Bogomolov-Miyaoka-Yau inequality to Deligne-Mumford surfaces of general type.

Citation

Download Citation

Jiun-Cheng Chen. Hsian-Hua Tseng. "On the Bogomolov-Miyaoka-Yau Inequality for Stacky Surfaces." Taiwanese J. Math. 24 (4) 841 - 853, August, 2020. https://doi.org/10.11650/tjm/190802

Information

Received: 9 May 2019; Revised: 8 August 2019; Accepted: 13 August 2019; Published: August, 2020
First available in Project Euclid: 16 August 2019

MathSciNet: MR4124549
Digital Object Identifier: 10.11650/tjm/190802

Subjects:
Primary: 14A20, 14J29

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.24 • No. 4 • August, 2020
Back to Top